# SDR UPS00831551

- Difficulty date: January 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 5646688505
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 660 FRAME SPLICE WAS CRACKED BETWEEN LONG 21R TO 22R.  REMOVED AND REPLACED FRAME SPLICE IAW DWG 5646688 AND SRM 51-1- 20D, 53-4-0 FIG 30.
